Jump to content
Important Survey - Please Participate ×

Xanax WD after 2 months off is a nightmare! What to do with Zoloft?


[Ma...]

Recommended Posts

First I'm now 2 months off CT Detox from Xanax and my WD has been nothing short of a nightmare and I don't know if Zoloft may be making it worse? I was CT off .75mg of Xanax back in October and was in the hospital for two weeks and they put me on Zoloft and resperdal while I was in there. I got completely off the resperdal after a month on it and now I've been on Zoloft for 7 weeks and I'm up to 100mg. My symptoms are severe head pressure, burning, tingling, numbness in my brain that is horrible! DP/DR, extreme confusion, light headed and dizzy spells, and a horrible cloud of evil intrusive thoughts that never leaves and is always there! The thing is the Xanax WD symptoms are so bad I can't tell if the Zoloft is helping or making it worse? It's gotten especially bad since I went up to the 100mg or about a weeks after but I can't tell if it's Xanax WD or the Zoloft? If I decide to taper off is the best way to drop each dose every two weeks like 75mg, 50mg, 25mg every two weeks? Help and advice please I'm not sure what to do this is a nightmare!
Link to comment
Share on other sites

×
×
  • Create New...